RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 32, Number 8  


Algebraic properties of classes of concommuting and $H$-selfadjoint matrices
Kh. D. Ikramov
1155
An upper bound for the regularization parameter for incompatible operator equations
A. M. Levin
1170
Blockwise recursive iterative procedures for the least-squares solution of non-linear problems
S. L. Blyumin, A. K. Pogodaev
1180
Spline approximate schemes that are exact for polynomials
B. M. Shumilov
1187
A regularized gradient-projection method in a parabolic optimal control problem
O. Obradovich, M. M. Potapov, A. V. Razgulin
1197
Construction of the convex hull of a point set as a system of linear inequalities
O. L. Chernykh
1213
Group-theoretic method of decomposition methods in integer linear programming
I. L. Averbakh
1229
Unbounded solutions of the nonlinear equation of heat conduction with a sink
U. G. Abdullaev
1244
Diffraction of a plane wave by a rapidly-oscillating surface
A. G. Belyaev, A. G. Mikheev, A. S. Shamaev
1258
Investigation of finite difference schemes for the Korteweg–de Vries equation
I. D. Turetaev
1273
A family of pseudospectral algorithms for integrating Navier–Stokes equations in a cylindrical coordinate system
V. G. Priymak
1291

Scientific communications
Necessary higher-order conditions in extremum problems
A. F. Izmailov
1310
Global maximization of special classes of convex functions on a convex polyhedral set
R. Gabasov, F. M. Kirillova, E. A. Kostina
1313
Iterative aggregation and decomposition in block-separable extremum problems
I. S. Litvinchev
1320
The solution of the convex combination problem
A. G. Kolpakov
1323
Tikhonov's method in nonlinear monotone problems
I. P. Ryazantseva
1330
Resonance amplification of two-dimensional perturbations in a semi-infinite channel
I. V. Savenkov
1332

Scientific information
Greene D. Н., Knuth D. Е. Mathematics for the analysis of algorithms. 3th ed. Boston etc.: Birkhäuser, 1990. VIII+132 p. Book review
B. B. Pokhodzei
1341
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020